Home

 

Recent Issues

Volume 48

1

 

 

 

Volume 47

1

2

3

4

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Authors

Contact Us

 

CONTENTS

Volume 39, Number 2, 2011

 


 

On SS-semipermutable Subgroups of Finite Groups
Changwen Li

PDF  

125

Some Sharp Modified Simpson type Inequalities and Applications
Zheng Liu

PDF 

135

Improving the Solution of Nonlinear Volterra Integral Equations using Rationalized Haar s-functions
S. M. Hashemiparast, M. Sabzevari and H. Fallahgoul

PDF

145

On Codes Defined by Binary Relations Part I: Embedding Problem
Do Long Van and Kieu Van Hung

PDF

159

On the Stability and Boundedness of Solutions of a Class of Liénard Equations with Multiple Deviating Arguments

Cemil Tunc

PDF

177

Generalized Quasi-equilibrium Problems of type II and Their Applications   
Nguyen Xuan Tan and Nguyen Thi Quynh Anh

PDF

191

A New Polyconvolution and Its Application to Solving a Class of Toeplitz Plus

Hankel Integral Equations and Systems of Integral Equations

Trinh Tuan and Nguyen Xuan Thao

PDF

217

Well-posedness of Common Fixed Point Theorems for three and four Mappings under Strict Contractive Conditions in Fuzzy Metric Spaces

Sumit Mohinta and Tapas Kumar Samanta

PDF

237

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013